Jump to content

MeatFlavouredFactor


MeatFlavouredFactor

Recommended Posts

I hope someone else besides me listens to Skinny Puppy.

 

I got here by way of the PSSD forum. I know there are some folks who report such a condition here and wanted another avenue of support. Also grappling brain fog.

 

Was one a variety of medication from 2010 to 2012 (Prozac, Concerta, Wellburtrin) before I was put on Effexor, of which I took 150 mg, give or take, for six years. After being tapered off way too quickly, my life has gone down the tubes. I'd really like to share my experiences and read others' struggles and victories in kind. Thank you for reading and may there be blessings and good fortune in your future.

Last two years have mostly been 150 milligrammes of Venlafaxine HCL ER. Was improperly tapered from 150 milligrammes to 75 milligrammes to 37.5 milligrammes in the span of two months. Stepped back up to 37.5 milligrammes for a week, then 75 milligrammes until 150 milligrammes once more. Was also prescribed Trazodone for sleep aid. Went cold turkey off both and have been drug-free since September.

Since 2010 I've been on fluoxetine, concerta, Wellbutrin and Venlafaxine HCL ER at varying doses, one at a time and never together.

Link to comment
  • ChessieCat changed the title to MeatFlavouredFactor
  • Moderator Emeritus

Hi MFF and welcome to SA,

 

I was wondering about your member name and then your comment about Skinny Puppy, so thanks to google I am now enlightened!

 

To help us out please create your drug signature.

  • details for last 2 years - dates, ALL drugs, doses
  • summary for older than 2 years - just years and drug/s

Account Settings – Create or Edit a signature

 

Please note that this site's main focus is about tapering, withdrawal and support for members experiencing issues with psychiatric drugs.  Even though PSSD is related to psychiatric drugs and their discontinuation it is only one of a large number of issues.  We have one PSSD topic where members discuss this issue:  pssd-post-ssri-sexual-dysfunction

 

This is your own Introduction topic where you can ask questions and journal your progress.

 

 MISSION ACCOMPLISHED:    13 November 2021 -  0mg Pristiq      

Woohoo!!!  Finally off Pristiq   

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  Please DO NOT TAG me -thank you.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy